# SDR HALA20240109010

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 39,669 hours, 6,264 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - CAB PR SYS 1 FAULT ECAM APPEARED AFTER TAKEOFF. REMOVED AND REPLACED AFT OUTFLOW VALVE IAW AMM 21-31-51-400-801-A. PERFORMED BITE TEST OF CPC 1 & CPC 2. TEST OK. OPS CHECK GOOD. A/C OK FOR SERVICE.
